# SDR UIEA9922

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfuntioned
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT CI328 - MAIN DECK SMOKE DETECTOR (NR 1) RED WARNING LIGHT ILLUMINATED AND BELL SOUNDED AND NR 4 SMOKE DETECTOR (A) LIGHT INTERMITTENTLY FLASHED A FEW TIMES DURING THE FIRST THREE HOURS OF FLIGHT.  THEY CAN ON AT THE SAME TIME AND WERE ONLY ON FOR A SHORT PERIOD OF TIME.  OPERATIONAL CHECK OF SYSTEM REVEALED NO ABNORMALITIES.  (M)
